# SDR Z6WR200800001

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Make and model: Boeing 777
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blade
- Part number: 315W52176
- Condition: Mislocated
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing, 777
- Component part number: 315W529550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 315W5217-6 OUTER V-BLADE IS MISLOCATED TOO FAR FORWARD AS NOTED BELOW, .018" AT 18.5" FROM LOWER EDGE OF THE 315W5217-6 OUTER V-BLADE, .030" AT 65.5" FROM LOWER EDGE OF THE 315W5217-6 OUTER V-BLADE, .047" AT 92.75 FROM LOWER EDGE OF THE 315W5217-6 OUTER V-BLADE, .044" AT 116.25" FROM LOWER EDGE OF THE 315W5217-6 OUTER V-BLADE.  THE 315W5217-6 OUTER V-BLADE HAS A 12.5" LONG CRACK LOCATED 146.75" FROM LOWER EDGE.  UNABLE TO DETERMINE IF V-BLADE WAS MISLOCATED AT THIS LOCATION DUE TO CRACK CONDITION.  MISLOCATED/CRACKED 315W5217-6 OUTER V-BLADE IS BEING REPLACED PER SERVICE BULLETIN 777-78-0061.
